Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 6

International Journal of Pure Mathematical Sciences

Volume 6
See as eBook
P. 1

Twin Primes and Sophie Germain’s Prime Numbers

Authors: Ibrahima Gueye

Citation: I. Gueye "Twin Primes and Sophie Germain’s Prime Numbers", The Bulletin of Society for Mathematical Services and Standards, Vol. 6, pp. 1-3, 2013

P. 4

Twist Periodic Orbits for Continuous Maps of the Eight Space

Authors: Iftichar Mudhar Talb Al-Shraa

Citation: I. M. T. Al-Shraa "Twist Periodic Orbits for Continuous Maps of the Eight Space", The Bulletin of Society for Mathematical Services and Standards, Vol. 6, pp. 4-8, 2013

P. 9

On Semiprime Finitely Generated Right Alternative Weakly M-Rings

Authors: K. Jayalakshmi, C. Manjula

Citation: K. Jayalakshmi and C. Manjula, "On Semiprime Finitely Generated Right Alternative Weakly M-Rings", The Bulletin of Society for Mathematical Services and Standards, Vol. 6, pp. 9-12, 2013

P. 13

Modified Three-Step Iteration Process with Errors for Three Local Strongly Pseudo Contractive Operators

Authors: Salwa Salman Ab, Zena Hussein Mabee

Citation: S. Salman Ab and Z. H. Mabee, "Modified Three-Step Iteration Process with Errors for Three Local Strongly Pseudo Contractive Operators", The Bulletin of Society for Mathematical Services and Standards, Vol. 6, pp. 13-23, 2013

P. 24

Investigations on the Theory of Riemann Zeta Function III: A Simple Proof for the Lindelöf Hypothesis

Authors: K. Raja Rama Gandhi, Edigles Guedes, Srinivas Kishan Anapu

Citation: K. R. R. Gandhi et al., "Investigations on the Theory of Riemann Zeta Function III: A Simple Proof for the Lindelöf Hypothesis", The Bulletin of Society for Mathematical Services and Standards, Vol. 6, pp. 24-31, 2013

P. 32

Conjecturing Constant Cross-Ratio Loci of a Pencil in E2

Authors: G.L. Narasimham

Citation: G.L. Narasimham "Conjecturing Constant Cross-Ratio Loci of a Pencil in E2", The Bulletin of Society for Mathematical Services and Standards, Vol. 6, pp. 32-34, 2013

P. 35

The Beal’s Conjecture (Disproved)

Authors:

Citation: "The Beal’s Conjecture (Disproved)", The Bulletin of Society for Mathematical Services and Standards, Vol. 6, pp. 35-37, 2013

P. 38

A New Hilbert-Type Integral Inequality with the Homogeneous Kernel of Real Degree Form and the Integral in Whole Plane

Authors: Zi Tian Xie, K. Raja Rama Gandhi, Zeng Zheng

Citation: Z. T. Xie et al., "A New Hilbert-Type Integral Inequality with the Homogeneous Kernel of Real Degree Form and the Integral in Whole Plane", The Bulletin of Society for Mathematical Services and Standards, Vol. 6, pp. 38-49, 2013